Travelling wave solutions of the generalized Zakharov-Kuznetsov equation via the extended generalized Riccati equation mapping method Author: Olusola Tosin Kolebaje, Pelumi Akinyemi, Michael Obende Pages: 1-7 Date Published: 25-02-2013 Download PDF View Full Article
Wronskian determinant solutions of the (2 + 1)-dimensional Boiti-Leon-Manna-Pempinelli equation Author: Malihe Najafi, Mohammad Najafi, Somayeh Arbabi Pages: 8-11 Date Published: 25-02-2013 Download PDF View Full Article
Positive Solutions for Boundary Value Problems with Fractional Order Author: Mouffak Benchohra, Benaouda Hedia Pages: 12-22 Date Published: 12-03-2013 Download PDF View Full Article
On Diophantine Equations \(2^x + 3y^2 = 4^z\) and \( 2^x + 7y^2 = 4^z\) Author: Julius Fergy Rabago Pages: 23-25 Date Published: 15-03-2013 Download PDF View Full Article